Almost sure exponential stability of the Euler–Maruyama approximations for stochastic functional differential equations

Fuke Wu, Xuerong Mao, Peter E. Kloeden

Research output: Contribution to journalArticle

18 Citations (Scopus)
137 Downloads (Pure)

Abstract

By the continuous and discrete nonnegative semimartingale convergence theorems,
this paper investigates conditions under which the Euler–Maruyama (EM) approximations of stochastic functional differential equations (SFDEs) can share the almost sure exponential stability of the exact solution. Moreover, for sufficiently small stepsize, the decay rate as measured by the Lyapunov exponent can be reproduced arbitrarily accurately.
Original languageEnglish
Pages (from-to)105-216
Number of pages22
JournalRandom Operator and Stochastic Equations
Volume19
Issue number2
DOIs
Publication statusPublished - 2011

Keywords

  • stochastic functional differential equations (SFDEs)
  • nonnegative semimartingale convergence theorem
  • almost sure stability
  • EM method

Cite this